# SDR NOMB071001001

- Difficulty date: October 1, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N727M
- Make and model: Boeing 727200RE
- Aircraft serial: 22541
- Aircraft time: 29,299 hours, 15,414 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 5718610
- Part serial: 97158
- Condition: Inoperative
- Location: Nr 1 Position
- Part time: 1,473 hours, 732 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ELECTRICAL HYDRAULIC PUMP: NO PRESSURE/POPS CIRCUIT BREAKER ON STARTUP FOR DEPARTURE.
